# SDR MWEA010795

- Difficulty date: May 21, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 70,138 hours, 59,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice
- Part number: 995733931
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE AT STATION 945 LEFT SIDE BETWEEN LONGERON 9 LEFT AND 10 LEFT IS DAMAGED.  FABRICATED, LOCATED, DRILLED AND INSTALLED SPLICE.
